MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SEMI-FLOATING TEMPORARY PACING ELECTRODE CATHETER, BIPOLAR

C.R. BARD, INC. (COVINGTON) -1018233 SEMI-FLOATING TEMPORARY PACING ELECTRODE CATHETER, BIPOLAR
Catalog Number 006225P
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that in an online survey, a physician stated that no, they were not able to successfully place the electrode (ability to place electrode) because of an emergency case in relation to 006225p-5f/115cm semi-floating bipolar/temporary pacing/prot.Pin.
 
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned for evaluation and further evaluation was not conclusive.Although a specific cause cannot be determined, based on the risk document a potential root cause for this event could be, "open circuit or short circuit".The device history record review could not be performed without a lot number.The instructions for use were found adequate and state the following: "inappropriate electrical connections, e.G.Into a wall socket, may pose serious risk of adverse health consequences or death." "please ensure that the catheter is connected as recommended for pacing or measuring intracardiac electrograms." "this device should be used only by or under the supervision of physicians trained in the techniques of transvenous intracardiac studies and temporary pacing." "electrical connections for pacing 1.Insert adapter pin into standard 2 mm (0.080¿) pin receptacle of equipment.If equipment contains a locking mechanism such as a collet or thumbscrew, tighten down onto adapter.Leave affixed to equipment.Warning: inappropriate electrical connections, e.G.Into a wall socket, may pose serious risk of adverse health consequences or death.2.Thread leads of catheter through the adapter eyelet.Connect the negative jack (marked distal) to the negative terminal of the external pulse generator, and the positive jack (unmarked) to the positive terminal of the pulse generator." "excessive bending, torquing, or kinking of the electrode catheter may cause damage to the catheter including damage to internal wires." "inspect the sterile package carefully for damage during transit or storage.Do not use the catheter if the package is damaged." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SEMI-FLOATING TEMPORARY PACING ELECTRODE CATHETER, BIPOLAR
Common Device Name
TEMPORARY PACING ELECTRODE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17775519
Report Number1018233-2023-06873
Device Sequence Number18000536
Product Code LDF
UDI-Device Identifier00801741011221
UDI-Public(01)00801741011221
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number006225P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown